# SDR 05FDEA00020

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- Aircraft time: 52,399 hours, 39,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 4R SPLICE IS CRACKED ON EACH SIDE OF FRAME AT STA 480.  REMOVED AND REPLACED STRINGER 4R SPLICE AT STA 480 IAW SRM 51-10-1.
